# SDR DALA2024101810196

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CRACK SUPPORT ANGLE ELEVATOR HINGE ARM 5 ON RH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPLACED SUPPORT ANGLE (1EA) ON ELEVATOR HINGE ARM 5 HORIZONTAL STABILIZER AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (0613962)
